# SDR UALA2012120607050

- Difficulty date: December 6, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N813UA
- Make and model: Airbus A319-131
- Aircraft serial: 858
- Aircraft time: 49,458 hours, 19,638 cycles
- Engine: Iae V2522A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: IAE2522
- Part serial: V10899
- Condition: Stalled
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE STALL, RTFL.   NEED TO ACP OVER WEIGHT LANDING CHECK.  FLIGHT CREW REPORTED SMOOTH LANDING WITH A SINK RATE LESS THAN 200FPM.  SAMC TEXT: REF MM 05-51-11.  ACCOMPLISHED AMM 05-51-11, ALL CHECKS OKAY.
